Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have UTI symptoms, lower back pain, constipation, painful, nausea. Help?

For the past week I have been having UTI symptoms, with frequent need to urinate but almost nothing would come out. It would hurt a little to use the bathroom. but as of two to three days ago I started getting these strong lower back pain and constipation . During the day the pain becomes too much I have to take two advils to make it through the day. Most of the time I get nausea as well.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for writing to us.

UTI's can be caused due to various reasons. Out of which one such reason is a bladder infection. A bladder infection will lead to slight inflammation of the bladder, which can present with UTI-like symptoms, lower back pain and also slight pressure on the gut, which could present as constipation.

But, then again this is just an assumption. The UTI (and bladder infection, if present) will require treatment with a course of antibiotics. This will help in relieving your symptoms. Please get a urine analysis, a urine culture and an abdominal and pelvic ultrasound to rule out/diagnose all possible causes. Also in the meantime have plenty of water and also cranberry juice if available. You could also add urinary tract-related pain management medication and a potassium chloride based solution to help in providing quick relief of your symptoms.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor